# SDR 2006UALA00365

- Difficulty date: March 1, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N927UA
- Make and model: Boeing 737522
- Aircraft serial: 26649
- Aircraft time: 38,760 hours, 28,436 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 305 S8r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 305 STR 8R INTERCOSTAL WEB TO FUSELAGE SKIN ANGLE IS CRACKED IN THE RADIUS.  REPLACED ANGLE PER SRM 51-40-02.
